Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 70, Pages 4421-4434

On the resolvent of an ideal and some applications

Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech BP 2390, Morocco

Received 5 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give an algorithm to compute a resolvent of an algebraic variety without computing its irreducible components; we decompose the radical of an ideal into prime ideals and we test the primality of a regular ideal.